# SDR AU000305

- Difficulty date: February 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: C6CFM12106
- Condition: Broken
- Location: Rudder Control S
- Part time: 23,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT RUDDER PEDAL BRAKE CONTROL OPERATING LEVER FAILED.  PEDAL WAS FOUND TO BE A PRE-MOD TYPE.
